# SDR AALA20170724012

- Difficulty date: July 19, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 68,027 hours, 8,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 5096
- Condition: Inoperative
- Location: Cabin
- Part time: 28,334 hours, 11,332 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  EMERGENCY EXIT LIGHTS POWER SUPPLY M33097 AT THE R2 DOOR FAILED TEST.  REMOVED AND REPLACED POWER SUPPLY PER AMM 33-51-06.  OPERATIONAL CHECK GOOD.
